# SDR ASAA2023030242165

- Difficulty date: March 2, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 54,693 hours, 16,292 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL & RESETS, EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. C/W FIM. CONFIRMED L PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL IS PUSHED & RESETS WHEN MASTER CAUTION PUSHED. LT PACK TEMP CONTLR BITE, RAM AIR ACT RED LIGHT ILLUMINATED & RESETS WHEN VERIFY GREEN GO LIGHT ILLUMINATES. LISTENED TO LT RAM AIR ACT DURING BITE & NOTED SMOOTH OPS WITH MINOR ABNORMAL NOISES. GVI OF RAM AIR ACT FOUND AFT ROD END NUT MISSING & BOLT & BUSHING MOSTLY BACKED OUT OF ACTUATOR ROD END, MODULATION PANEL ARM. GVI OF ACTUATOR ROD END & ARM NO DEFECTS NOTED. INSTLD NEW ROD END BOLT & NUT & VERIFIED NORMAL OPS OF RAM AIR ACT. OPS CHECK OF RT & LT PACKS CHECKS OK WITH NO FAULTS NOTED. BITE CHECK OF LT PACK TEMP CONTROLLER PASSED, NO FAULTS. IAW FIM 21-53 TASK 821, 21-62 TASK 801 & 837.
